# SDR SWIA202158093

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK RBL9 BETWEEN FS 661.00+32 Â€“ 693.00     (C-CHECK RO 5/3/2021)    EVALUATED MULTIPLE AREAS AND FOUND DAMAGE IS BEYOND THE ALLOWABLE LIMITS REF CRJ 900 SRM 53-31-49-101-001-A02. REMOVED AND REPLACED WITH NEW SEAT TRACK REF CRJ 900 AMM TASK 53-00-49-000-801 (CONFIG A07) AND 53-00-49-400-801 (CONFIG A07).
